Journal of Symbolic Logic

Countable Initial Segments of the Degrees of Unsolvability

A. H. Lachlan and R. Lebeuf

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 2 (1976), 289-300.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739769

Mathematical Reviews number (MathSciNet)
MR403937

Zentralblatt MATH identifier
0361.02054

JSTOR
links.jstor.org

Citation

Lachlan, A. H.; Lebeuf, R. Countable Initial Segments of the Degrees of Unsolvability. J. Symbolic Logic 41 (1976), no. 2, 289--300. https://projecteuclid.org/euclid.jsl/1183739769


Export citation